# SDR SWAA2014120535028

- Difficulty date: December 11, 2014
- Submitted: December 15, 2014
- Operation: Air carrier
- Aircraft: N402WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29814
- Aircraft time: 49,544 hours, 28,626 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 702106454052
- Part serial: 4126
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AT CRUISE GOT A REPORT OF SMOKE FROM THE AFT CABIN FROM FLIGHT ATTENDANT & DEADHEADING PILOT.  FOUND RECIRC FAN CABIN AIR CB POPPED.  R & R RECIRC FAN IAW AMM.
